Economics at your fingertips  

Law invariant concave utility functions and optimization problems with monotonicity and comonotonicity constraints

Carlier Guillaume and Rose-Anne Dana

Statistics & Risk Modeling, 2006, vol. 24, issue 1/2006, 26

Abstract: This paper considers a class of one dimensional calculus of variations problems with monotonicity and comonotonicity constraints arising in economic and financial models where law invariant concave criteria (or law invariant convex measures of risk) are used. Existence solutions, optimality conditions, sufficient conditions for the regularity of solutions are established. Applications to risk sharing with convex comonotone law invariant risk measures or with robust utilities are given.

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link) ... 1.127.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Statistics & Risk Modeling is currently edited by Robert Stelzer

More articles in Statistics & Risk Modeling from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

Page updated 2019-10-02
Handle: RePEc:bpj:strimo:v:24:y:2006:i:1/2006:p:26:n:3